zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems. (English) Zbl 1104.90041
Summary: We consider parametric multivalued vector equilibrium problems of both weak and strong types in metric linear spaces. Sufficient conditions for the local uniqueness and Hölder continuity of the solutions are established. As consequences some new results for variational inequalities are derived and compared with recent papers on the subject.

90C27Combinatorial optimization
91A40Game-theoretic models
90C31Sensitivity, stability, parametric optimization
Full Text: DOI
[1] Agarwal, R. P.; Huang, N. J.; Tan, M. Y.: Sensitivity analysis for a new system of generalized nonlinear mixed quasivariational inclusions. Appl. math. Lett. 17, 345-352 (2004) · Zbl 1056.49008
[2] Anh, L. Q.; Khanh, P. Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. math. Anal. appl. 294, 699-711 (2004) · Zbl 1048.49004
[3] L.Q. Anh, P.Q. Khanh, On the stability of the solution sets of general multivalued vector quasiequilibrium problems, submitted for publication · Zbl 1146.90516
[4] Bianchi, M.; Pini, R.: A note on stability for parametric equilibrium problems. Oper. res. Lett. 31, 445-450 (2003) · Zbl 1112.90082
[5] Dafermos, S.: Sensitivity analysis in variational inequalities. Math. oper. Res. 13, 421-434 (1988) · Zbl 0674.49007
[6] Ding, X. P.: Sensitivity analysis for generalized nonlinear implicit quasivariational inclusions. Appl. math. Lett. 17, 225-235 (2004) · Zbl 1056.49010
[7] Harker, P. T.; Pang, J. S.: Finite dimensional variational inequalities and nonlinear complementarity problems: A survey of theory, algorithms and applications. Math. program. 48, 161-220 (1990) · Zbl 0734.90098
[8] Mukherjee, R. N.; Verma, H. L.: Sensitivity analysis of generalized variational inequalities. J. math. Anal. appl. 167, 299-304 (1992) · Zbl 0766.49025
[9] Muu, L. D.: Stability property of a class of variational inequalities. Math. operationsforsch. Statist. ser. Optim. 15, 347-351 (1984) · Zbl 0553.49007
[10] Yen, N. D.: Hölder continuity of solutions to parametric variational inequalities. Appl. math. Optim. 31, 245-255 (1995) · Zbl 0821.49011
[11] Yen, N. D.; Lee, G. M.: Solution sensitivity of a class of variational inequalities. J. math. Anal. appl. 215, 48-55 (1997) · Zbl 0906.49002